# SDR SIMA201911187003

- Difficulty date: November 17, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 37,305 hours, 32,677 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP LOW SPEED ON FINAL APPROACH-C/A-DEFERRED FLAP CHANNEL #2. "M" PROCEDURES C/W. CMC MESSAGE "FLAP LH MOTOR BRAKE FAIL".
